# SDR COMA9660090

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch Bracket
- Part number: 16215103
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  REPLACED BENT NLG PROXIMITY SWITCH BRACKET ASSY.  ACFT RETURNED TO SERVICE.
